# SDR UIEA2019101765737

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,009 hours, 17,340 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT, ATTEMPTED 3 STARTS WITH NO SUCCESS. APU DOOR STATUS MESSAGE APPEARED MOMENTARILY.  PERFORMED APU OPERATIONAL TEST, OPS CHECK GOOD PER AMM 49-11-00. ALSO PERFORMED APU CONTROL UNIT BITE TEST, NO FAULTS NOTED AT THIS TIME.
